# SDR SWAA2022030481233

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRAILING EDGE PANEL 551GB; AFT SEAL RETAINER CRACKED ON O/B END / REMOVED DAMAGED SEAL RETAINER INSTALLED NEW RETAINER AS REQUIRED I.A.W BOEING DWG: 115A2714 REV:B SRM 51-40-02-0G-0.
